# SDR UIEA2021061001310

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 90,246 hours, 22,757 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 5726
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L RADAR "WXR FAIL" DURING CLIMB. WHEN IT WAS OPERATIONAL, IT APPEARED TO BE TILTED LOWER THAN SELECTED TILT.( REMOVED AND REPLACED L/H R/T TRANCEIVER IAW B767 AMM 34-43-01. OPS CHECK GOOD AT THIS TIME. )
